Skoči na glavni sadržaj

Mathematical Communications , Vol. 19 No. 1, 2014.

  • Datum izdavanja: 26.05.2014.
  • Objavljen na Hrčku: 26.05.2014.

Sadržaj

Puni tekst

Spherical folding tessellations by kites and isosceles triangles: a case of adjacency (str. 1-28)

Catarina Pina Avelino, Altino Manuel Folgado dos Santos
Izvorni znanstveni članak


The harmonic evolute of a surface in Minkowski 3-space (str. 43-55)

Željka Milin Šipuš, Vladimir Volenec
Izvorni znanstveni članak


Separation property of continuously differentiable functions (str. 57-64)

Sanjo Zlobec
Izvorni znanstveni članak


Completeness of the system of root functions of $q$-Sturm-Liouville operators (str. 65-73)

Hüseyin Tuna, Aytekin Eryılmaz
Izvorni znanstveni članak


A note on Gabor frames (str. 75-89)

Shiv Kumar Kaushik, Suman Panwar
Izvorni znanstveni članak


High-order Newton-type iterative methods with memory for solving nonlinear equations (str. 91-109)

Xiaofeng Wang, Tie Zhang
Izvorni znanstveni članak


On two Thomae-type transformations for hypergeometric series with integral parameter differences (str. 111-118)

Yong Sup Kim, Arjun K. Rathie, Richard Bruce Paris
Izvorni znanstveni članak


Characterizations of timelike slant helices in Minkowski 3-space (str. 119-138)

İsmail Gök, Semra Kaya Nurkan, Kazim İlarslan, Levent Kula, Mesut Altinok
Izvorni znanstveni članak


Braided strict Ann-categories and commutative extensions of rings (str. 159-182)

Nguyen Tien Quang
Izvorni znanstveni članak


Existence and multiplicity of solutions for a class of fractional Kirchhoff-type problem (str. 183-194)

Gaofeng Sun, Kaimin Teng
Izvorni znanstveni članak


Erratum to "Total domination number of Cartesian products" [Math. Commun. 9(2004), 35{44]* (str. 195-200)

Dorota Kuziak, Iztok Peterin, Ismael G. Yero
Ispravak


Posjeta: 17.729 *